United Kingdom (Great Britain)
A 26-year-old female asked:
i'm been on antriptaline 50g a while now now my sugar levels keep goin dwn under 3/4 even lower sometime how can i stop it it makin me feel very weak?
1 doctor answer • 3 doctors weighed in
Geriatrics 30 years experience
Go see your doctor: Unfortunately, not all drugs sold in uk & elsewhere are available here in the states (where this website is based & where most if not all mds are located). Worse, some drugs go by different generic & brand names in different countries. To make matters worse, when i searched for "antriptaline", google kept giving me "amitriptyline" which is an antidepressant that shouldn't impact sugar.
Last updated Mar 4, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.